Publication
Title
Multiple equilibria and thresholds due to relative investment costs: non-concave-concave, focus-node, continuous-discontinuous
Author
Language
English
Source (journal)
Journal of optimization theory and applications. - New York, N.Y.
Publication
New York, N.Y. : 2004
ISSN
0022-3239
Volume/pages
123(2004), p. 49-82
ISI
000224325400003
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 21.04.2017
To cite this reference